# SDR DL72L960418

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-1 LETTER CHECK, .375 INCH CRACK AT NR 6 L/E FLAP ACTUATOR MOUNT BOX UPPER O/B CORNER.  REPAIRED PER M/M 57-20-21 PG 811.
